RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 197–198 (Mi umn1140)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Inequalities of the type of root inequalities for elastic multistructures

S. A. Nazarov

Admiral Makarov State Maritime Academy

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1288–1289

Bibliographic databases:

MSC: 74Bxx
Accepted: 12.07.1995

Citation: S. A. Nazarov, “Inequalities of the type of root inequalities for elastic multistructures”, Uspekhi Mat. Nauk, 50:6(306) (1995), 197–198; Russian Math. Surveys, 50:6 (1995), 1288–1289

Citation in format AMSBIB
\Bibitem{Naz95}
\by S.~A.~Nazarov
\paper Inequalities of the type of root inequalities for elastic multistructures
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn1140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379097}
\zmath{https://zbmath.org/?q=an:0863.73043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1288N}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1288--1289
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002669}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000021}


Linking options:
  • http://mi.mathnet.ru/eng/umn1140
  • http://mi.mathnet.ru/eng/umn/v50/i6/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, A. S. Slutskij, “Arbitrary Plane Systems of Anisotropic Beams”, Proc. Steklov Inst. Math., 236 (2002), 222–249  mathnet  mathscinet  zmath
    2. S. A. Nazarov, “Weighted anisotropic Korn's inequality for a junction of a plate and a rod”, Sb. Math., 195:4 (2004), 553–583  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:197
    Full text:70
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019